# SDR SWAA2024041674313

- Difficulty date: April 13, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 27,270 hours, 13,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14/15 EMERGENCY LIGHT EXIT LENS MISSING<[01] INSTALLED ROW 14/15 EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01
